Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2006, Volume 255, Pages 161–169 (Mi tm260)  

This article is cited in 6 scientific papers (total in 6 papers)

Some Problems for Sobolev Spaces on the Half-line

G. A. Kalyabinab

a Peoples Friendship University of Russia
b Image Processing Systems Institute

Abstract: This paper is a survey of the results obtained by the author in 1996–2004 and connected with extrapolation, extension, sharp constants in Kolmogorov-type inequalities, and related questions. For the most important theorems, the key steps in the proofs are presented, which may be of independent interest.

Full text: PDF file (196 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2006, 255, 150–158

Bibliographic databases:

UDC: 517.518
Received in March 2006

Citation: G. A. Kalyabin, “Some Problems for Sobolev Spaces on the Half-line”, Function spaces, approximation theory, and nonlinear analysis, Collected papers, Trudy Mat. Inst. Steklova, 255, Nauka, MAIK Nauka/Inteperiodika, M., 2006, 161–169; Proc. Steklov Inst. Math., 255 (2006), 150–158

Citation in format AMSBIB
\Bibitem{Kal06}
\by G.~A.~Kalyabin
\paper Some Problems for Sobolev Spaces on the Half-line
\inbook Function spaces, approximation theory, and nonlinear analysis
\bookinfo Collected papers
\serial Trudy Mat. Inst. Steklova
\yr 2006
\vol 255
\pages 161--169
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm260}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2301616}
\elib{https://elibrary.ru/item.asp?id=13524416}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2006
\vol 255
\pages 150--158
\crossref{https://doi.org/10.1134/S0081543806040122}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33846862655}


Linking options:
  • http://mi.mathnet.ru/eng/tm260
  • http://mi.mathnet.ru/eng/tm/v255/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kalyabin G.A., “Sharp Estimates for Functions of Class (W)over–circle(2)(r)(–1,1)”, Doklady Mathematics, 80:2 (2009), 713–715  crossref  mathscinet  zmath  isi  elib  scopus
    2. G. A. Kalyabin, “Sharp estimates for derivatives of functions in the Sobolev classes $\mathring W_2^r(-1,1)$”, Proc. Steklov Inst. Math., 269 (2010), 137–142  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    3. A. R. Aliev, S. F. Babayeva, “On the boundary value problem with the operator in boundary conditions for the operator-differential equation of the third order”, Zhurn. matem. fiz., anal., geom., 6:4 (2010), 347–361  mathnet  mathscinet  zmath
    4. Aliev A.R., Mukhamed A.S., “O korrektnosti kraevoi zadachi dlya odnogo klassa operatorno-differentsialnykh uravnenii chetvertogo poryadka”, Differentsialnye uravneniya, 48:4 (2012), 587–587  zmath  elib
    5. G. A. Kalyabin, “On two-sided and asymptotic estimates for the norms of embedding operators of $\mathring W_2^n(-1,1)$ into $L_q(d\mu)$”, Proc. Steklov Inst. Math., 284 (2014), 161–167  mathnet  crossref  crossref  isi  elib  elib
    6. S. Yu. Dobrokhotov, G. N. Makrakis, V. E. Nazaikinskii, “Maslov's canonical operator, Hörmander's formula, and localization of the Berry–Balazs solution in the theory of wave beams”, Theoret. and Math. Phys., 180:2 (2014), 894–916  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:360
    Full text:127
    References:63

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021